Dimetapp PE Cough, Cold & Flu Day/Night 48 Liquid Capsules

More Views

Dimetapp PE Cough, Cold & Flu Day/Night 48 Liquid Capsules

Be the first to review this product

Availability: In stock

Product Overview
Dimetapp PE Cough, Cold & Flu Day & Night Liquid Capsules provide effective relief of the symptoms of cold and flu including head and body aches, a dry irritating cough, nasal congestion, runny nose and fever.
Price:
$14.99
  • Flat $9 Shipping Australia-wide
  • Free Click & Collect in-store Find a store
OR
Product Description

Details

Dimetapp PE Cough, Cold & Flu Day & Night Liquid Capsules provide effective relief of the symptoms of cold and flu including head and body aches, a dry irritating cough, nasal congestion, runny nose and fever. The day time capsules are non-drowsy so that you can comfortably continue with your daily activities. The night time capsules contain an antihistamine and provide temporary relief from the major symptoms of cold and flu to allow a good night’s rest.
Dosage

Adults and children 12 years and over take 2 orange day capsules orally with water, every 4-6 hours (morning, midday & afternoon) as necessary. At night time, take 2 green night capsules orally with water before bed as necessary. Allow 4- 6 hours between each dose. Do not exceed 6 orange day liquid capsules and 2 green night liquid capsules in 24 hours. Adults should not take this product for more than a few days at a time except on medical advice. Children and adolescents 12 years and over should not use this product for more than 48 hours, except on medical advice. Do not use in children under 12 years.

Active Ingredients

The product consists of day and night liquid capsules. Each orange day capsule contains Paracetamol 300mg, Dextromethorphan hydrobromide 10mg and Phenylephrine hydrochloride 5mg. The day capsule also contains Macrogol 400, Povidone, Sodium metabisulfite, Propylene glycol, Gelatin, Sunset yellow FCF, Opacode WB water based Monogramming Ink NSP-78-18022 White, Sorbitol Special-Glycerin blend, and Water – purified as excipients. Each green night capsule contains Paracetamol 300mg, Dextromethorphan hydrobromide 10mg, Phenylephrine hydrochloride 5mg and Chlorpheniramine maleate 2mg. The night capsule also contains Macrogol 400, Povidone, Sodium metabisulfite, Propylene glycol, Gelatin, Brilliant Blue FCF, Opacode WB water based Monogramming Ink NSP-78-18022 White, Sorbitol Special-Glycerin blend, and Water – purified as excipients.

Storage

Store below 25°C.

Warnings

Do not use in children under 12 years. Do not use with other products containing paracetamol, unless advised by a doctor or pharmacist, if you are hypersensitive to any of the ingredients, during an acute asthma attack, if you are taking or have taken in the last two weeks a monoamine oxidase inhibitor (MAOI), if you are lactating or breastfeeding or with other antihistamines. Consult your doctor before use if you have high blood pressure, have chronic cough as occurs with smoking or chronic lung disease, such as asthma, chronic bronchitis or emphysema, have a cough with excessive phlegm (mucus), have heart, liver, kidney or thyroid diseases, have diabetes, epilepsy or glaucoma, have difficulty in urination due to enlargement of the prostate gland, are presently taking or have recently taken antidepressants, blood pressure medicines or decongestants, are taking other cough and cold medicine and are pregnant. Do not exceed recommended dosage. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. If symptoms persist for more than a few days or are accompanied by fever, rash or persistent headache, discontinue use and consult a doctor. These could be signs of a serious condition. Pseudoephedrine may cause sleeplessness in some people. Night capsules may make you drowsy. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol.Do not give to children under 12 years of ageContains Sulfites

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Dimetapp PE Cough, Cold & Flu Day/Night 48 Liquid Capsules

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value